SciELO - Scientific Electronic Library Online

 
vol.21 número3THE HOMOTOPY TYPE OF INVARIANT CONTROL SETCRITICAL POINT THEOREMS AND APPLICATIONS índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.21 n.3 Antofagasta dic. 2002

http://dx.doi.org/10.4067/S0716-09172002000300003 

Proyecciones
Vol. 21, N o 3, pp. 199-224, December 2002.
Universidad Católica del Norte
Antofagasta - Chile

WEIGHTED HOMOGENEOUS MAP GERMS
OF CORANK ONE FROM C 3 TO C 3 AND
POLAR MULTIPLICITIES

VÍCTOR H. JORGE *
Universidade Estadual de Maringá, Brasil

Abstract

For quasi-homogeneous and finitely determined corank one map germs f : (C 3 ; 0) ® (C 3 ; 0) we obtain formulae in function of the degree and weight of f for invariantes on the stable types of f, as polar multiplicities, number of Milnor, number of Lê. We minimize also the number of invariantes for 7, to resolve the problem that decides the Whitney equisingularity of families of such maps germs. To finalize use these formulae to increase the list of invariants of some normal forms of f.

References

[1] David Massey, Lê cycles and hypersrface singularities, Springer Lecture Notes of Mathematics, 1615 1995.        [ Links ]

[2] T. Gaffney and Robert Gassler, Segre numbers and hipersurface singularities. Journal of Algebraic Geometry vol.32 No.8 (1999) 695-736.        [ Links ]

[3] T. Gaffney, Polar multiplicities and equisingularity of map germs. Topology Vol. 32 No.1, pp. 185-223, (1993).        [ Links ]

[4] T. Gaffney, Multiplicities and equisingularity of I.C.I.S. germs. Invent. Math. 123, pp. 209-220, (1996).        [ Links ]

[5] T. Gaffney and D.M.Q. Mond, Cusps and double folds germs of analytic maps C 2® C 2 , J. London Math. Soc. (2) 43, pp.185-192, (1991)        [ Links ]

[6] V. Goryunov, Semi-simplicial resolutions and homology of images and discriminants of mappings, Proc. London Math. Soc. 3, 70, pp. 363-385, (1995).        [ Links ]

[7] Gert-Martin and Helmut A.Hamm, Invarianten quasihomogener vollstädiger durchschnitte, Invent. Math. 49, pp. 67-86, (1978).        [ Links ]

[8] K. Houston, Calculating generalised image and discriminant Milnor numbers in low dimensions. Glasgow-Mathematical-Journal 43, no. 2, pp. 165-175, (2001).        [ Links ]

[9] V. H. Jorge Pérez, Polar multiplicities and equisingularity of map germs froms C 3 to C 3 , Preprint, (1999).        [ Links ]

[10] V. H. Jorge Pérez, Polar Multiplicity and Equisingularity of map Germ from C 3 ® C 4 . Notes Series in Pure and Applyed mathematics(Aceito para pubicação julho (2001).        [ Links ]

[11] Lê Düng Tráng, Calculation of Milnor number of isolated Singularity of complete intersection. Funktsional’ ny: Analizi Ego Prilozheniya.Vol. 8, no. 2, pp. 45-49, April-June, (1974).        [ Links ]

[12] Milnor,J., Orlik,P., Isolated singularities defined by weighted homogeneous polinomials. Topology Vol. 9, pp. 385-393, (1970).        [ Links ]

[13] W. L. Marar, J. A. Montaldi, M. A. S. Ruas, Multiplicities of zeroschemes in quasi-homogeneous corank-1 singularities C n0 ® 0C n . Singularity theory (Liverpool, 1996), 353-367, London Math. Soc. Lecture Note Ser., 263, Cambridge Univ. Press, Cambridge, (1999).        [ Links ]

[14] W. L. Marar and F. Tari, On the geometry of simple germs of corank 1 maps from R 3 ®R 3 . Proc. Camb. Phil. Soc. 119, pp. 469-481, (1996).        [ Links ]

[15] Dung Trang Lê and B. Teissier, Cycles evanescents, sections planes et conditions de Whitney. II Proc. symposia pure math., (2) 40, Amer. Math. Soc., pp. 65-104, (1993)        [ Links ]

[16] B. Teissier, Cycles évanescentes sections planes et conditions de Whitney, Singularités à Cargèse, 1972 Asterisques, pp. 47-84, (1973).        [ Links ]

[17] B. Teissier, Variétés polaires 2: Multiplicités polaires, sections planes, et conditions de Whitney. Actes de la conference de géometrie algébique `a la Rábida, Springer Lecture Notes 961, pp. 314-491, (1981).        [ Links ]

Received : May, 2002.

Víctor H. Jorge Pérez
Departamento de Matemática
Universidade Estadual de Maringá
Av. Colombo 5790
Campus-Matemática
CEP 87020-900
Maringá, PR
Brazil
E-mail : vhjperez@uem.br


*This work was supported by a CNPq grant.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons